Journal of Non-linear Mathematical Physics

ISSN: 1402-9251
Volume 3, Issue 1-2, May 1996
M. LAKSHMANAN, M. SENTHIL VELAN
Pages: 24 - 39
The Lie point symmetries associated with a number of (2 + 1)-dimensional generalizations of soliton equations are investigated. These include the Niznik ­ Novikov ­ Veselov equation and the breaking soliton equation, which are symmetric and asymmetric generalizations respectively of the KDV equation,...
Miloslav ZNOJIL
Pages: 51 - 62
A brief review is presented of the two recent perturbation algorithms. Their common idea lies in a not quite usual treatment of linear Schrödinger equations via nonlinear mathematical means. The first approach (let us call it a quasi-exact perturbation theory, QEPT) tries to get the very zero-order...
Mykola I. SEROV
Pages: 63 - 67
Conditional symmetry We investigate conditional symmetry in three directions. The first direction is a research of the Q-conditional symmetry. The second direction is studying conditional symmetry when an algebra of invariance is known and an additional condition is unknown. The third direction is...
Zoya SYMENOH
Pages: 90 - 95
The generalization of parasupersymmetric quantum mechanics generated by an arbitrary number of parasupercharges and characterized by an arbitrary order of paraquantization is given. The relations for parasuperpotentials are obtained. It is shown that parasuperpotentials can be explicitly expressed via...
Rafail K. GAZIZOV
Pages: 96 - 101
Properties of approximate symmetries of equations with a small parameter are discussed. It turns out that approximate symmetries form an approximate Lie algebra. A concept of approximate invariants is introduced and the algorithm of their calculating is proposed.
I.T. HABIBULLIN
Pages: 147 - 151
The problem of construction of boundary conditions for nonlinear equations compatible with their higher symmetries is considered. Boundary conditions for the sineGordon, Zhiber­Shabat and KdV equations are discussed. New examples are found for the JS equation.
A.A. MOHAMMAD, M. CAN
Pages: 152 - 155
The singular manifold expansion of Weiss, Tabor and Carnevale [1] has been successfully applied to integrable ordinary and partial differential equations. They yield information such as Lax pairs, Bäcklund transformations, symmetries, recursion operators, pole dynamics, and special solutions. On the...
S.V. MELESHKO
Pages: 170 - 174
This report is devoted to generalization of the equivalence transformations. Let a system of differential equations be given. Almost all systems of differential equations have arbitrary elements: arbitrary functions or arbitrary constants.
Victor ANDREEV
Pages: 196 - 201
The transition from Eulerian to Lagrangian coordinates is a nonlocal transformation. In general, isomorphism should not take place between basic Lie groups of studied equations. Besides, in the case of plane and rotational symmetric motion hydrodynamic equations in Lagrangian coordinates are partially...